LIPITOR Reviews

Average Rating: 1.9 (1251 Ratings)

Filter Results

Compare LIPITOR with similar:
 HYPERLIPIDEMIA

 Type: Rx Drug
  

Results are sorted by Date added.

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)

Page: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63


RATING  REASONSIDE EFFECTS FOR LIPITORCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
 
 5  hyperlipidemia Temporary constipation relieved by fiber supplements, gone after about 6 weeks. Possibly increased hair loss - (and I am female so it is really unfortunate) but thinning hair among women at my age also runs in my mothers family so can't really blame statins. I have a lipid problem that doesn't respond to diet or exercise. Agressive cholesterol management is my only option. Liptor works. I take 40mgs/day, may be able to lower it since my total cholesterol dropped from 300 to 120 in two months. My doctor put me on CoQ 10 at the same time as the Lipitor, and explained possible side effects. Lipitor actually reversed blockages in one of my brothers. 4 out of 5 of us are on statins - 3 Lipitor. No serious bad effects. Try CoQ 10 to prevent/reduce side effects. F 49 5 months
6/17/2005
 2  High Cholesterol I've been taking Lipitor for three months and just had my blood tests done yesterday. I'm awaiting those results, but I've decided to stop the Lipitor. My doctor is in complete agreement and has recommeded Zocor once my side effects from Lipitor disappear. I've had tingling and numbness in my arms and hands, general achiness all over (similar to flu), and my knuckles are so swollen I can't remove my rings. I've also noticed twitching around my mouth. My heels hurt in the morning when I first get up, but the pain subsides once I take a few steps. My husband has been taking Lipitor for about five years with no side effects. F 58 3 months
6/15/2005
 5  Heart problems, high ldl I have been on lipitor for 10 years for heart maintenance 20Mg...Iwas changed to 10Mg and added tricor 145 Mg because of high ldl. I do experience leg weakness and cramping...cramping relieved with Potassium M 67 10 years
6/12/2005
Email
 1  high cholesterol Stomach irritation Abnormal Dreams & DEPRESSION! I am not normally a depressed person AT ALL! F 57 6 months
6/12/2005
 1  To lower cholesterol Severe lower back pain after increasing Lipitor form 10-20 mg. I couldn't get out of bed or walk after taking it for about one week. I stopped taking it and I have pain in my right leg. It has been three weeks and it is still hard to walk and go to work. I thought I had the flu for the first week when I first started taking 10 mg. about two years ago. Now after getting the back pain when we doubled the dosage, I think it wasn't the flu but a reaction to the drug. F 57 11 days
6/11/2005
 2  High Cholesterol Muscle pain. Severe joint pain in the shoulders and knees. Pain and cramping in my hands and lower legs. Numbness in all of my finger tips and toes. Wake up on and off all night long due to numbness in my hands and pain in shoulders some nights worse than others. I've been off lipitor since 7/1/04 and the muscle pain is gone and my knees are almost back to my norm. Both of my shoulders are still very messed up. Have constint shoulder pain more in the left than the right. Still have finger and hand numbness on and off all day and night. Worse at night. But even these pains are a lot less now then they were while on lipitor. I'm hoping that there is not any perminent damage. While first taking lipitor and I noticed these changes I told my doctor and he told me that this had nothing to do with the lipitor. It was just age. M 37 12 days
6/8/2005
Email
 3  Hypercholestremia familial Recent increase in diarreah Muscle aches & pains, fatigue. Otherwise healthy and active 43 year old I am considering stopping this as the side effects are bad M 43 3 years
6/7/2005
 1  Doctor recommended it I have never been so miserable in my life. Started out with severe back spasms, then had intense pain in my knees and spasms all throughout my legs. Weakness in my right arm. The worst of all was feeling like I was walking through waist-deep mud, I simply could not walk. Extreme anxiety as well. I had no idea what an evil poison this is. My doctor never told me any of the side effects but since then I have learned of so many people with the same problems. Taking 200 mg/day of COQ10 has helped immensely as well as the potassium of bananas. F 51 22 days
6/7/2005
 1  high cholesterol blinding headaches, neck and shoulder pain. Memory loss and at times find it difficult to work. severe fatigue with aches and pains. Prior to taking this medication I felt great and look forward to getting back to my old self again. I have been off lipitor for almost 2 weeks and still feel pretty lousy. F 54 2 months
6/7/2005
 1  Cholesterol Temporal Lobe epilepsy M 3 years
6/5/2005
 4  high cholesterol muscular pain in the back M 57 5 years
6/2/2005
Email
 1  to lower cholesterol I had an extreme reaction - tunnel vision, vertigo, tingling and numbness (hands, legs, face), complete weakness in the right side of my body including loss of strength, and what I term as complete body flushes (like a hot flash without the hot). I thought for sure that I was having a stroke. The hospital did a CT scan, MRI, MRA, Echocardiogram, Doppler of the Carotids, X-rays, and first termed it a TIA. But since that time the doctors have backed down from that diagnosis. A week later I had several (22) episodes of the body flushes (within a 5 hour period) which sent me back to the hospital. After several doctors, they are saying now that it was probably caused by the Lipitor. I am not taking it any more and have not had any episodes for 10 days. This was after only taking the Lipitor for 21 days. The only good thing that came from all of this hospitilization was that they did find a brain aneurysm which I am having taken care of by a M 53 21 days
6/1/2005
Email
 3  high cholesterol pain in upper right arm, could not sleep on it or move it behind my back. the drug has worked very well to resuce my cholesterol rating 5 however the pain in my arm and shoulder has reduced within 2 days of stopping the drug Rating 1 .therefore overal rating 3 F 46 3 months
5/30/2005
 2  cholest I am female, age 55 and generally in good health. No smoking or drinking and work daily. Wt is 15 lbs more than it should be. Cholesterol has been high for years despite diet. Taking 40mg daily for 1 year, took 20mg previously. Lately I realized everything hurts. It crept up on me. I am an RN and still did not put it together until this week when I decided something is not right. When the aches and pains were mild I thought it was arthritis or too much activity. Stopped the Lipitor and the generalized aches and pains are fading after just 3 days. Will explore other options but these drugs have not been around long enough to confirm long term effects. Looking at this site, I will begin to ask my patients that are on statins about their history. F 55 4 years
5/30/2005
 1  High cholesterol Got shingles, and was told by a doctor the shingles resulted from the depletion of CoQ10 caused by the Lipitor A research article in JAMA, 2004;291:2243-2252 concludes this: F 61 6 weeks
5/30/2005
 1  High cholesterol Got shingles, and was told by a doctor the shingles resulted from the depletion of CoQ10 caused by the Lipitor A research article in JAMA, 2004;291:2243-2252 concludes this: F 61 6 weeks
5/30/2005
 1  high cholesterol did you know that these ALL side effects noted on the pharma labels happen, but taking one's appetite for sex away is VERY scary!!! M 36 1 years
5/27/2005
Email
 4  High Cholesterol Achilles Tendonsitis, foot pain, weakness in upper arm muscles, severe knee pain, gas, arthritis like symptoms in hands, swelling of ankles, shin pain, increased fatigue and occasional leg cramps. Until I found this site I could not understand why F 54 3 years
5/26/2005
Email
 4  High Cholesterol Achilles Tendonsitis, foot pain, weakness in upper arm muscles, severe knee pain, gas, arthritis like symptoms in hands, swelling of ankles, shin pain, increased fatigue and occasional leg cramps. Until I found this site I could not understand why F 54 3 years
5/26/2005
Email
 3  cholesterol and triglycerides I can't say these were It did reduce cholestoral, but seems to reduce the quality of life too. M 48 5 years
5/26/2005
BACK TO TOP